# SDR ASAA2020010331757

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,161 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO EXT LIGHT DOES NOT ILLUMINATE DURING LIGHT TEST. GROUNDED - YES. PERFORMED B737-800 FIM 26-16-TASK 806. UPON INITIAL EVLAUATION CARGO FIRE CONTROL TEST CKS NORMAL. ALL REQURIED LIGHTS ILLUMINATE. NO OTHER DEFECTS NOTED.
